# SDR UIEA200900002

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 109,277 hours, 24,750 cycles
- Engine: Ge CF650E2
- Engine time: 101,364 hours, 17,220 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: CF650E2
- Part serial: 517612
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 101,364 hours, 17,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED SIGNIFICANT VIBRATION FROM NR 1 ENGINE.  INSPECTION FOUND MISSING BLADES IN THE LPT AREA.  ENGINE CHANGE IS IN PROGRESS.
